# SDR SWIA201333896

- Difficulty date: June 15, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 26,813 hours, 22,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON LT FS409+128 VERT POST @ LBL18, INBD C-CHANNEL IN AFT RADIUS. C-CHECK REPLACED CRACKED VERT POST INBD STIFFENER C-CHANNEL @ FS409+128 LBL18 IAW REO.
